The model-free measures and the volatility spread

Jian Chen, Xiaoquan Liu

Research output: Journal PublicationArticlepeer-review

2 Citations (Scopus)


Inthisarticle, weempirically investigate the relationshipbetween realizedand risk-neutral volatilities by applying the model-free measures to FTSE-100 index and index options from April 1992 to March 2005. Based on the deviation between the risk-neutral and the physical volatilities, we estimate the volatility spread through the Generalized Method of Moments (GMM) and reveal the volatility risk aversion.

Original languageEnglish
Pages (from-to)1829-1833
Number of pages5
JournalApplied Economics Letters
Issue number18
Publication statusPublished - Dec 2010
Externally publishedYes

ASJC Scopus subject areas

  • Economics and Econometrics


Dive into the research topics of 'The model-free measures and the volatility spread'. Together they form a unique fingerprint.

Cite this